Alert archive / Texas / Tornado Warnings in 2014
Tornado Warning 15, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Sep 18, 2014, 4:48 PM CDT for Austin County, Texas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 18, 2014, 4:48 PM CDT (21:48 UTC)
- Expired
- Sep 18, 2014, 5:15 PM CDT
- In force
- 27 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
County Austin County, TX
The radar
The Houston radar (KHGX), 109 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 18, 4:53 PM CDT | FUNNEL CLOUD | 2 Wnw Sealy, TX | NWS EMPLOYEE FAMILY REPORTED SEEING A BRIEF FUNNEL CLOUD HALF WAY TO GROUND BUT DID NOT CONTACT THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
950
WFUS54 KHGX 182148
TORHGX
TXC015-182215-
/O.NEW.KHGX.TO.W.0015.140918T2148Z-140918T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
448 PM CDT THU SEP 18 2014
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 515 PM CDT
* AT 447 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
OVER SEALY...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEALY AND SAN FELIPE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2976 9624 2981 9616 2970 9603 2966 9612
2969 9621
TIME...MOT...LOC 2147Z 319DEG 7KT 2976 9617
$$
392 follow-up statements
146
WWUS54 KHGX 182202
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
502 PM CDT THU SEP 18 2014
TXC015-182215-
/O.CON.KHGX.TO.W.0015.000000T0000Z-140918T2215Z/
AUSTIN TX-
502 PM CDT THU SEP 18 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
SOUTHEASTERN AUSTIN COUNTY...
AT 502 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
SEALY...MOVING SOUTH AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
SEALY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2974 9622 2979 9615 2970 9603 2966 9612
2969 9621
TIME...MOT...LOC 2202Z 343DEG 6KT 2974 9617
$$
39229
WWUS54 KHGX 182215
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 PM CDT THU SEP 18 2014
TXC015-182225-
/O.EXP.KHGX.TO.W.0015.000000T0000Z-140918T2215Z/
AUSTIN TX-
515 PM CDT THU SEP 18 2014
...THE TORNADO WARNING FOR SOUTHEASTERN AUSTIN COUNTY HAS EXPIRED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2974 9622 2979 9615 2970 9603 2966 9612
2969 9621
TIME...MOT...LOC 2212Z 319DEG 7KT 2974 9617
$$
39What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Sep 18, 3:48 PM CDT, 1 hour earlier.
Area forecast discussion, Sep 18, 3:48 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
348 PM CDT THU SEP 18 2014
.DISCUSSION...
TODAY'S HIGHEST RAINFALL RATES OF NEAR 5 INCHES PER HOUR OCCURRED
OVER WESTERN AND SOUTHERN HARRIS...NORTHERN GALVESTON...NORTHERN
MONTGOMERY AND SOUTHERN SAN JACINTO COUNTIES. OF COURSE...MANY
LOW LYING AREAS/STREETS QUICKLY WENT UNDER WATER AS THIS RAIN
FELL ON AN ALREADY SATURATED / URBAN LANDSCAPE. AFTER ABOUT THREE
PLUS HOURS OF MERGING SLOW-MOVING TRAINING MODERATE/HEAVY RAIN
(ISOLATED THUNDERSTORMS) CLUSTERS...THERE WILL BE A SHORT LULL
ACROSS MANY OF THOSE AREAS. AS THESE COUNTIES SLOWLY DRAIN AND THE
ATMOSPHERE RE-CHARGES...THERE ARE NUMEROUS RAIN/STORM CELLS GATHERING
ALONG A WEAK CENTRAL TEXAS BOUNDARY AND THESE WILL LIKELY EXPAND
BACK TOWARDS THE EAST AND INITIATE A GOOD ROUND OF NORTHERN CWA
RAINFALL THROUGH THE LATE AFTERNOON INTO MID EVENING HOURS. A
SHORTWAVE DISTURBANCE DIVING DOWN INTO CENTRAL TEXAS WILL ENHANCE
THIS FAR INTERIOR ACTIVITY. NEAR ZERO STORM MOVEMENT WITHIN THIS
GREATER THAN 2.3 INCH PWAT AIR MASS EQUATES TO VARIOUS COMMUNITIES
DEALING WITH EXCESSIVE RAINFALL INTO THE OVERNIGHT HOURS. GRANTED...
THOSE FAR NORTHERN COUNTIES FROM BRAZOS EAST OVER INTO MADISON
AND HOUSTON COUNTIES HAVE NOT SEEN AS MUCH 24-48 RAINFALL AND THEIR
UPPER LEVEL SOIL LAYERS ARE NOT VERY SATURATED...BUT IF THE RAIN
RATES THAT OCCURRED IN HOUSTON AND SURROUNDING COUNTIES OCCURS...THEN
NORTHERN FA FLOODING WILL OCCUR. THIS NORTHERN ACTIVITY IS FORECAST
TO SLOWLY SAG SOUTHWARD OVERNIGHT AND MERGE WITH RE-DEVELOPING SOUTHERN
FORECAST (+)RA CLUSTERS FROM AS EARLY AS AROUND FRIDAY MIDNIGHT AND
PERSIST THROUGH THE EARLY AFTERNOON. NEEDLESS TO SAY...THE FLOOD WATCH
AS BEEN EXTENDED. BUFFALO BAYOU-DOWNTOWN HAS RECENTLY COME OUT OF
BANKS WITH RUN-OFF...A REMINDER THAT IT IS BEST TO KEEP ABREAST
OF THE LATEST HYDRO PRODUCTS FOR FUTURE UPDATES UPON LOCAL BAYOU
WATER LEVEL TRENDS.
ONCE THIS 'CHAPTER' OF PRECIPITATION COMES TO AN END SOMETIME LATE
FRIDAY INTO EARLY SATURDAY MORNING...THE NEXT AREA TO MONITOR FOR
RETURN RAIN WILL BE CLOSER TO THE COAST AND POINTS SOUTHWESTWARD.
THE RECENT BETTER LOWER LEVEL CONVERGENCE OF OFFSHORE SOUTHEASTERLIES
RUNNING INTO INLAND EASTERLIES WILL TURN MORE UNI-DIRECTIONAL SOUTHEAST.
STILL HOLDING ONTO THE IDEA THAT A WEAK BACKDOOR FRONT WILL MOVE
IN FROM THE SABINE AND SHUNT THE HIGHER MOISTURE TOWARDS THE COASTAL
BEND SATURDAY MORNING. UPPER RIDGING IS FORECAST TO NEVER REALLY
GAIN A REAL FOOTHOLD OVER EASTERN TEXAS...WITH AN UNSETTLED NEAR-
COASTAL SCENARIO UNFOLDING WITHIN THE NWP SOLUTIONS. GENERALLY LOWER
HEIGHTS AND A VICINITY OFFHSORE INVERTED TROUGH FORMING IN THE
SURFACE PRESSURE FIELD...ALONG WITH RANDOM WAVES MOVING UP FROM
THE FAR OFFHSORE WATERS...ALL LEAN THE FORECAST TO LOW RAIN
CHANCES ACROSS THE SOUTHERN THIRD OF THE CWA THROUGH LATE SUNDAY.
SOUTHWESTERN U.S./NORTHERN MEXICO UPPER RIDGING IS FORECAST TO
EXPAND A BIT FURTHER EAST TO BEGIN THE NEXT WORK WEEK. THIS HAS
RAIN CHANCES FALLING TO JUST SLIGHT NEAR THE COAST...UNDER SLIGHT
INLAND. MONDAY THROUGH FRIDAY RAIN CHANCES WILL REMAIN SLIGHT TO
LOW CHANCE ALONG THE COAST AND GULF THROUGH THE REMAINDER OF THE
PERIOD BASED UPON THE UNSETTLED NATURE OF THE GULF'S OVERLYING
ATMOSPHERE...THE 20 TO 40 POPS ISOPLETHES WILL MIGRATE INLAND
EACH DAY PAST MID-WEEK DUE TO INTERIOR WARMING INTO THE UPPER
80S...SURPASSING PROGGED LOW-MID 80F CONVECTIVE TEMPERATURES. 31
&&
.MARINE...
LOW PRESSURE OVER NORTHER MEXICO WILL PRODUCE A SOUTHEAST WIND
TONIGHT. HIGH PRESSURE TO THE NORTH OF TEXAS AND WEAK LOW PRESSURE
OVER NORTHERN MEXICO WILL ALLOW AN EAST WIND TO DEVELOP ON FRIDAY
AND PERSIST THROUGH EARLY NEXT WEEK. WEEKEND MARINERS CAN EXPECT
SLIGHTLY ELEVATED SEA HEIGHTS DUE TO THE PROLONGED EASTERLY FETCH.
WINDS SHOULD SLOWLY DECREASE ON MONDAY AS THE PRESSURE GRADIENT
BEGINS TO RELAX. A COLD FRONT WILL APPROACH SE TX ON TUESDAY BUT
WILL PROBABLY STALL NORTH OF THE COASTAL WATERS. EAST WINDS WILL
PERSIST THROUGH FRIDAY AND GRADUALLY STRENGTHEN TOWARD THE END OF
THE WEEK AS THE PRESSURE GRADIENT. A PERSISTENT EASTERLY FETCH WILL
ALLOW TIDE LEVELS TO SLOWLY INCREASE THROUGH THE WEEK. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 73 88 71 91 73 / 70 50 20 30 20
HOUSTON (IAH) 75 86 72 90 74 / 60 70 20 30 20
GALVESTON (GLS) 77 86 79 88 79 / 60 60 30 30 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING ZONES:
BRAZOS...BURLESON...GRIMES...HOUSTON...MADISON...POLK...
TRINITY...WALKER...WASHINGTON.
FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES:
AUSTIN...BRAZORIA...CHAMBERS...COLORADO...FORT BEND...
GALVESTON...HARRIS...JACKSON...LIBERTY...MATAGORDA...
MONTGOMERY...SAN JACINTO...WALLER...WHARTON.
GM...NONE.
&&
DISCUSSION...31/43Hazardous weather outlook, Sep 18, 12:11 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1211 PM CDT THU SEP 18 2014 TXZ163-164-176>179-195>200-210>214-226-227-235>238-191715- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 1211 PM CDT THU SEP 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...FLOOD WATCH IS IN EFFECT THROUGH 7 PM CDT.... .DAY ONE...THIS AFTERNOON AND TONIGHT LOCALLY HEAVY RAINFALL FROM CLUSTERS OF MODERATE RAIN CELLS AND EMBEDDED THUNDERSTORMS SLOWLY TRAINING NORTHEASTWARD WILL EXACERBATE FLOODING ISSUES IN THOSE COMMUNITIES THAT HAVE ALREADY ACCUMULATED UP AN AVERAGE TWO TO FOUR INCH RAIN AMOUNTS THURSDAY MORNING. ISOLATED FIVE TO SEVEN INCH TWO DAY AMOUNTS ARE LIKELY...ANY RAIN OVER THESE AREAS WILL QUICKLY INDUCE THE FLOODING OF LOW LYING AREAS AND ROADWAYS. AS OF NOW...THERE ARE NO BAYOU FLOODING CONCERNS BUT THIS WILL NEED TO BE CLOSELY MONITORED INTO EARLY FRIDAY. ALSO...FUNNEL CLOUDS ARE POSSIBLE WITHIN THIS TROPICAL AIR MASS. THERE IS A SLIGHT CHANCE THAT ANY FUNNEL CLOUD MAY BRIEFLY TOUCH DOWN AS A WEAK TORNADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MORE RAIN IS FORECAST ON FRIDAY AND THIS WILL MOST LIKELY KEEP THE FLOODING THREAT ALIVE THROUGH THE FRIDAY AFTERNOON. RAINS ARE EXPECTED TO WANE BY LATE FRIDAY WITH A MUCH DRIER WEEKEND EXPECTED ACROSS MANY INTERIOR COUNTIES. RAIN CHANCES WILL STILL REMAIN FOR THE COASTAL COUNTIES THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD RELAY ANY REPORTS OF THE FLOODING OF VEHICLES...MAJOR ROADWAYS...AND OR HOMES TO THE HOUSTON GALVESTON NATIONAL WEATHER SERVICE OFFICE.
In the hours before
Local storm report, Sep 18, 1:21 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
121 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 2 E HILSHIRE VILLAGE 29.78N 95.45W
09/18/2014 HARRIS TX EMERGENCY MNGR
HIGH WATER AT OLD KAY ROAD AND I-610 WEST LOOP.
&&
EVENT NUMBER HGX1400204
PKLocal storm report, Sep 18, 1:36 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
136 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN 3 W LEAGUE CITY 29.49N 95.15W
09/18/2014 E4.00 INCH GALVESTON TX NWS EMPLOYEE
3-4 INCHES OF PRECIPITATION ON THE ROADWAY AT THE
CORNER OF FM 518 AND BAY AREA BLVD.
&&
EVENT NUMBER HGX1400205
PKLocal storm report, Sep 18, 1:42 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
142 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 3 W LEAGUE CITY 29.49N 95.15W
09/18/2014 GALVESTON TX NWS EMPLOYEE
3-4 INCHES OF WATER ON THE ROADWAY AT THE CORNER OF FM
518 AND BAY AREA BLVD.
&&
CORRECTED EVENT...REMARKS
EVENT NUMBER HGX1400205
PKLocal storm report, Sep 18, 1:44 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
144 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD CLEVELAND 30.34N 95.08W
09/18/2014 LIBERTY TX EMERGENCY MNGR
VARIOUS STREETS ARE FLOODED IN THE CITY OF CLEVELAND.
&&
EVENT NUMBER HGX1400206
PKLocal storm report, Sep 18, 1:48 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
148 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD STAFFORD 29.62N 95.56W
09/18/2014 FORT BEND TX BROADCAST MEDIA
HIGH WATER REPORTED IN THE 13600 BLOCK OF FM1092.
&&
EVENT NUMBER HGX1400207
PKLocal storm report, Sep 18, 2:21 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
221 PM CDT THU SEP 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD LEAGUE CITY 29.49N 95.11W
09/18/2014 GALVESTON TX EMERGENCY MNGR
NUMEROUS STREETS ARE FLOODED WITH AS MUCH AS 5-8 INCHES
OF WATER IN SOME AREAS.
&&
EVENT NUMBER HGX1400208
PKThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 8:48 AM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| Sep 18, 9:16 AM CDT | Areal Flood Advisory | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 3 hr |
| Sep 18, 9:25 AM CDT | Flash Flood Warning | HGX | Harris, Montgomery | 65 min |
| Sep 18, 10:08 AM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 2 hr |
| Sep 18, 10:17 AM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 4 hr |
| Sep 18, 10:49 AM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto, Walker | 116 min |
| Sep 18, 11:26 AM CDT | Special Weather Statement | HGX | Brazoria, Fort Bend, Jackson, Matagorda, Wharton | 64 min |
| Sep 18, 11:44 AM CDT | Areal Flood Advisory | HGX | Liberty, Polk, San Jacinto | 2 hr |
| Sep 18, 12:29 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery, San Jacinto | 3 hr |
| Sep 18, 1:02 PM CDT | Areal Flood Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 118 min |
| Sep 18, 2:37 PM CDT | Flash Flood Warning | HGX | Chambers, Galveston, Harris | 113 min |
| Sep 18, 4:32 PM CDT | Areal Flood Advisory | HGX | Austin, Waller | 118 min |
| Sep 18, 5:18 PM CDT | Special Weather Statement | HGX | Austin | 42 min |
Nearby
Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.